MAUDE Adverse Event Report: WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA SMART SYSTEM REGULAR

WELLSPECT HEALTHCARE NAVINA SMART SYSTEM; NAVINA SMART SYSTEM REGULAR
Model Number 69014
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported that the smart system did not account correctly for the volume of fluid delivered to the patient.Specifically, the user observed that when the container was filled to approximately 650 ml and the system was set to deliver 400 ml, the container became empty while the device display indicated that only approximately 0.3 l had been delivered.No patient injury was reported.
 
Additional Manufacturer Narrative
The manufacturer received a complaint reporting that the smart system did not accurately account for the volume of fluid delivered.The user indicated that when the container was filled to approximately 650 ml and the system was set to deliver 400 ml, the container became empty while the device displayed approximately 0.3 l infused.No patient injury or adverse health consequences were reported.The device was subsequently returned and underwent technical evaluation.Testing was performed three times, and the reported issue was confirmed.Approximately 50 ml of fluid was dispensed during priming.Following device operation, approximately 800 - 810 ml of fluid was delivered prior to the system stopping and displaying 0.5 l infused.The total measured volume delivered, including priming, was approximately 850 - 860 ml.The investigation concluded that the device exhibited a malfunction of the flowmeter, resulting in under reporting of the delivered volume.This condition could potentially lead to unintentional over-delivery of fluid without user awareness.

Brand Name
NAVINA SMART SYSTEM
Common Device Name
NAVINA SMART SYSTEM REGULAR
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW 
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
molndal, se-43 121, molndal, sweden
SW  
Manufacturer Contact
emad ramzi
aminogatan 1
molndal
se-431 21, 0046 31 376 4000 
SW  
MDR Report Key25133874
Report Number3009632672-2026-00018
Device Sequence Number9315775
Product Code KNT
UDI-Device Identifier07333387028729
UDI-Public07333387028729
Combination Product (Y/N)N
PMA/510(K) Number
K190977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number69014
Device Catalogue Number6901440
Device Lot Number202504250035
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale